Results 1 to 2 of 2
  1. #1

    Default Urticaria caused by medicine side effects

    Hi there,

    I some took Diclofenac Potassium (Voltarol Pain-Eze) to help me with a sport enjury and unfortunately I have been hit with urticaria which is a possible side-effect listed in the tablet's leaflet.
    I took only 4 tablets over the course of 3 days and although the urticaria is somehow mild it is very bothersome.

    I took the last pill on Sunday morning, today is Tuesday and it doesn't seem to be getting much better.

    Does anyone know how long it could last? Should I look for any kind of anti-allergic?

  2. #2
    vencasand's Avatar
    **Brenda** Female

    Join Date
    Aug 2008
    Location
    CARROLL CO. MD
    Posts
    1,755

    Default

    never use this product again. this severe a reaction could cause anaphylactic shock. now for your rash you could take benadry, claratin or zyrtec. topical hydrocortisone. benadry can leave you very drowsy so i would suggest zyrtec.


    • Advertisers

      Adsense

      Name:Google Adsense
      Location: USA
      Status: Advertiser
      Mood: Cheerful

      Online

      ______________________________
      This advertising will not be shown to register members.
      Register your free account today and become a member on DermaTalk
       

Similar Threads

  1. Breast Enhancement Side Effects
    By HelpLess in forum General Discussion
    Replies: 18
    Last Post: 09-05-2017, 09:16 AM
  2. Are there any side effects of liposuction?
    By Beatrix in forum Surgical cosmetic Procedures
    Replies: 1
    Last Post: 08-15-2017, 05:33 AM
  3. Common Side Effects Of Simvastatin.
    By paul parker in forum Health and Fitness Talk
    Replies: 5
    Last Post: 09-20-2011, 06:45 AM
  4. Replies: 1
    Last Post: 12-17-2009, 12:48 PM
  5. Side effects of Accutane
    By rebicca in forum Acne
    Replies: 9
    Last Post: 03-25-2009, 07:14 PM


About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed